# SDR TWAA0010009

- Difficulty date: June 20, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 31,935 hours, 29,140 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FAIRING SUPPORT FRAME WAS CRACKED AT STA 946, RBL 7 AND LBL 7.  REPAIRED BOTH PER SRM 53-05, FIG 81, PAGE 267.
